# SDR DL72S001200

- Difficulty date: June 24, 2000
- Submitted: July 7, 2000
- Operation: Air carrier
- Aircraft: N8875Z
- Make and model: Boeing 727225
- Aircraft serial: 21293
- Aircraft time: 59,511 hours, 39,866 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S106
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT STAIR EMERG LIGHT INOPERATIVE.         REPLACED BATTERY PACK, OP CKS GOOD.
